Expansions for statistics involving the mean absolute deviations

G. Jogesh Babu, C. Radhakrishna Rao

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Expansion for the difference of mean absolute deviations from the sample mean and the population mean is derived. This result is used to obtain strong representations for mean absolute deviations from the sample mean and the sample median. Edgeworth expansions for some scale invariant statistics involving the mean absolute deviations are studied. These expansions are shown to be valid in spite of the presence of a lattice variable.

Original languageEnglish (US)
Pages (from-to)387-403
Number of pages17
JournalAnnals of the Institute of Statistical Mathematics
Volume44
Issue number2
DOIs
StatePublished - Jun 1 1992

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Expansions for statistics involving the mean absolute deviations'. Together they form a unique fingerprint.

Cite this